The limit behavior of dual Markov Branching Processes

Y. Li, Anthony Pakes, J. Li, A. Gu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A dual Markov branching process (DMBP) is by definition a Siegmund's predual of some Markov branching process (MBP). Such a process does exist and is uniquely determined by the so-called dual-branching property. Its q-matrix Q is derived and proved to be regular and monotone. Several equivalent definitions for a DMBP are given. The criteria for transience, positive recurrence, strong ergodicity, and the Feller property are established. The invariant distributions are given by a clear formulation with a geometric limit law.
Original languageEnglish
Pages (from-to)176-189
JournalJournal of Applied Probability
Volume45
Issue number1
DOIs
Publication statusPublished - 2008

    Fingerprint

Cite this